MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 393526
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported by the customer that they are finding a tiny plastic irregularity at the tip of the catheter.Debris/irregularity at the tip of the catheter/on the bevel of the needle.Some had foreign material at the tip of the catheter.Some had blood coming out through the grey stopper (where the needle gets removed) some appear to have a bevel that it slightly turned to the side vs straight up.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 3 physical samples submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the samples.Analysis of the sample showed that in 2 of the 3 samples received, an unknown particle was observed.Bd was not able to determine the cause of the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23619216
Report Number9610847-2025-00434
Device Sequence Number21095259
Product Code FOZ
UDI-Device Identifier00382903935260
UDI-Public(01)00382903935260(10)5225031
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393526
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown